# SDR GTIA040067

- Difficulty date: January 16, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1193-1212 STRINGER 18L WEB CORRODED.  REMOVED WEB FROM STATION 1174 TO STATION 1250.  FABRICATED NEW WEB AND DOUBLER TWO MATERIAL LOSS ON FRAME FITTING OUT OF LIMITS.  REMOVED FRAME FITTING.  LOCATED AND DRILLED NEW FRAME FITTING.  INSTALLED NEW FRAME FITTING.  INSTALLED WEB. (M)
